# SDR CA140625006

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 18,178 hours
- Engine: Cont TSIO520E
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 50350053
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING THE SID INSPECTION PROGRAM THE LT ELEVATOR WAS REMOVED FOR INSPECTION. A TAPER PIN, PASSES THROUGH A FITTING. THE FITTING WAS FOUND CRACKED AT THE TAPER PIN HOLE.
